# SDR DALA1167750695

- Difficulty date: December 3, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 44,867 hours, 17,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT 1686 BETWEEN STRINGER 19L AND 20L.  REPAIR PER ERA 496650-14AD AT SAA/SAT DURING HMV ON N/R 200392 W/O 89298970001.
